RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 4, Pages 546–553 (Mi zvmmf1031)  

This article is cited in 3 scientific papers (total in 3 papers)

Anisotropic estimates of the Green function for a singularly perturbed two-dimensional monotone convection-diffusion equation operator and its applications

V. B. Andreev

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (838 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:4, 521–528

Bibliographic databases:
UDC: 515.624.2
MSC: Primary 35A08; Secondary 34B27, 65L12
Received: 01.04.2002

Citation: V. B. Andreev, “Anisotropic estimates of the Green function for a singularly perturbed two-dimensional monotone convection-diffusion equation operator and its applications”, Zh. Vychisl. Mat. Mat. Fiz., 43:4 (2003), 546–553; Comput. Math. Math. Phys., 43:4 (2003), 521–528

Citation in format AMSBIB
\Bibitem{And03}
\by V.~B.~Andreev
\paper Anisotropic estimates of the Green function for a singularly perturbed two-dimensional monotone convection-diffusion equation operator and its applications
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 4
\pages 546--553
\mathnet{http://mi.mathnet.ru/zvmmf1031}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1993683}
\zmath{https://zbmath.org/?q=an:1077.35003}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 4
\pages 521--528


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1031
  • http://mi.mathnet.ru/eng/zvmmf/v43/i4/p546

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kopteva N., O'Riordan E., “Shishkin Meshes in the Numerical Solution of Singularly Perturbed Differential Equations”, International Journal of Numerical Analysis and Modeling, 7:3 (2010), 393–415  mathscinet  zmath  isi
    2. Linss T., “Layer-Adapted Meshes for Reaction-Convection-Diffusion Problems Introduction”, Layer-Adapted Meshes for Reaction-Convection-Diffusion Problems, Lecture Notes in Mathematics, 1985, 2010, 1  crossref  mathscinet  adsnasa  isi
    3. Franz S., Kopteva N., “Green's function estimates for a singularly perturbed convection-diffusion problem”, J Differential Equations, 252:2 (2012), 1521–1545  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:189
    Full text:73
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019